# SDR SWAA2023112811592

- Difficulty date: October 17, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CABIN WET AREA FLOOR WEB STRAP STA 1016 RBL 4 WL 208.1 MKD DOT<[01] AFT CABIN WET AREA FLOOR WEB STRAP STA 1016 RBL 4 WL 208.1 FOUND EXFOLIATED AND OUT OF LIMITS. REMOVED AND REPLACED WEB STRAP AS PER B737-700 SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG#147A5730.;[02] VERIFIED STEP 1.
